# SDR AUS20030679

- Difficulty date: June 1, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Washer
- Part number: 114T642125
- Condition: Missing
- Location: Le Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 5 LEADING EDGE SLAT INBOARD SENSOR TARGET MISSING.
